# SDR SIMA20130728005

- Difficulty date: July 28, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 23,795 hours, 21,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303055
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT OIL ODOR AT VARIOUS TIMES DURING PACK OPERATION.  ODOR WOULD OCCUR THEN VERY QUICKLY DISSIPATE. R & R LT ACM,  OPS CHECKED GOOD IAW AMM 21-51-03 AND 21-51-00. PACKS WERE OPERATED UNTIL RESIDUAL ODOR WAS ELIMINATED.  AIRCRAFT RETURNED TO SERVICE.
